# SDR C77A2015022800002

- Difficulty date: February 28, 2015
- Submitted: February 28, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Part time: 21,038 hours, 12,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FUSELAGE CTL III GUSSET HAS CORROSION AT FRAME 90, Y=660.4.  R & R GUSSET PLATE  170-60259-001 IAW SRM 51-41-02 WO 6213171I9 & EO E175-5300-100 REV IR WO 1834035.
